IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MI Conf / Next MI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Medical Imaging (MI) [schedule] [select]
Chair Kensaku Mori (Nagoya Univ.)
Vice Chair Yoshiki Kawata (Tokushima Univ.), Yuichi Kimura (Kinki Univ.)
Secretary Takayuki Kitasaka (Aichi Inst. of Tech.), Hidekata Hontani (Nagoya Inst. of Tech.)
Assistant Ryo Haraguchi (Univ. of Hyogo), Yasushi Hirano (Yamaguchi Univ.)

{INFOMESITEM}
Conference Date Tue, Jul 24, 2018 09:30 - 16:05
Topics Medical Imaging, etc. 
Conference Place Aiina (Room 804B) 
Address 1-7-1 Morioka Station West, Morioka City, Iwate Prefecture 020-0045,Japan
Transportation Guide 4 Minutes on foot from Morioka JR Station
http://www.aiina.jp/en/access-en.html
Contact
Person
Prof. Akio Doi
+81-19-606-1717 (Aiina)
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MI.

  09:30-09:35 Opening Address ( 5 min. )
Tue, Jul 24 PM 
09:35 - 10:35
(1) 09:35-09:55
(2) 09:55-10:15 MI2018-21
(3) 10:15-10:35 Classification of Corneal Shape Images by Machine Learning MI2018-22 Yuji Ayatsuka (CRESCO), Kazutaka Kamiya (Kitasato Univ.), Yudai Kato, Yusuke Kudo (CRESCO), Fusako Fujimura, Nobuyuki Shoji (Kitasato Univ.), Yosai Mori, Kazunori Miyata (Miyata Eye Hospital)
  10:35-10:45 Break ( 10 min. )
Tue, Jul 24 PM 
10:45 - 11:45
(4) 10:45-11:05 [Short Paper]
Surgical illumination for enhancement of blood vessel structure of organ MI2018-23
Yoko Kurabuchi, Kazuya Nakano, Takashi Ohnishi, Toshiya Nakaguchi, Hideaki Haneishi (Chiba Univ.)
(5) 11:05-11:25 Investigation of extracting interlobular septa with Radial Structure Tensor (RST) in micro-CT images MI2018-24 Xiaotian Zhao, Holger R. Roth, Shota Nakamura, Hirohisa Oda, Yuichiro Hayashi, Takayasu Moriya, Kai Nagara, Masahiro Oda, Kensaku Mori (Nagoya Univ.)
(6) 11:25-11:45 Photodynamic Diagnosis for Malignant Pleural Diseases using 5-Aminolevulinic acid and Auto fluorescence Imaging System MI2018-25 Masahiro Kitada, Yoshinobu Ohsaki, Shunsuke Yasuda, Nana Takahashi, Satoshi Okazaki, Kei Ishibashi (AMU)
  11:45-12:45 Break ( 60 min. )
Tue, Jul 24 PM 
12:45 - 13:45
(7) 12:45-13:45 [Special Talk]
Bio-signal processing for Medical Diagnosis
Goutam Chakraborty (Iwate Prefectural University)
  13:45-13:55 Break ( 10 min. )
Tue, Jul 24 PM 
13:55 - 14:55
(8) 13:55-14:15 Machine learning for estimating implanted knee functions using a CT-free navigation MI2018-26 Belayat Hossain (UHyogo), Takatoshi Morooka, Makiko Okuno (Hyogo C. Medicine), Manabu Nii (UHyogo), Shinichi Yoshiya (Hyogo C. Medicine), Syoji Kobashi (UHyogo)
(9) 14:15-14:35 Polyp Classification Using CNN Features from Three Kinds of Endoscope Images MI2018-27 Yuji Iwahori, Yuji Iwahori, Hiroyasu Usami (Chubu Univ.), Naotaka Ogasawara, Kunio Kasugai (Aichi Med. Univ.)
(10) 14:35-14:55 Estimation of postmortem time for Ai-CT images by using Deep Learning MI2018-28 Shota Chai, Yasushi Hirano, Shoji Kido (Yamaguchi Univ.), Kazuyuki Kinoshita, Kunihiro Inai, Sakon Noriki (Univ. of Fukui)
  14:55-15:05 Break ( 10 min. )
Tue, Jul 24 PM 
15:05 - 16:05
(11) 15:05-15:25 Improving Accuracy of Lung nodules Detection by Transfer Learning MI2018-29 Tatsuya Yamazaki, Hayato Yamakawa, Norihiko Yoshimura, Motohiko Yamazaki (Niigata Univ.)
(12) 15:25-15:45 MI2018-30
(13) 15:45-16:05 [Short Paper]
MI2018-31
Yoshitaka Masutani, Koh Sasaki (HCU)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MI Technical Committee on Medical Imaging (MI)   [Latest Schedule]
Contact Address Hidekata HONTANI
Nagoya Institute of Technology
TEL:052-735-5434
E: n 


Last modified: 2018-06-25 13:36:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MI Schedule Page]   /  
 
 Go Top  Go Back   Prev MI Conf / Next MI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan